# SDR SWIA201436436

- Difficulty date: February 7, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 20,213 hours, 12,045 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 26L BETWEEN FS 349.00 & FS 364.00, CORROSION WAS FOUND ON LOWER FLANGE OF STRINGER ITSELF.  C-CHECK REPLACED STRINGER 26L BETWEEN FS 333.00 & FS 364.00 IAW SRM.
